MathSciNet Relay Station
MathSciNet bibliographic data
MR1969604 34K18 (34K13 34K20 92B20)
Huang, Lihong; Wu, Jianhong Nonlinear waves in networks of neurons with delayed feedback: pattern formation and continuation. SIAM J. Math. Anal. 34 (2003), no. 4, 836–860 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement